respected dr,my father 83 yrs suffering hepatities c genotype 3, now he is taking calcium tab, with cremafin syrp.to day he is doing black stool, for hepatities c, , & revavirin is not start till now, my question is what is the cause of black stool
Hello! Thanks for putting your query in HCM. I am a Gastroenterologist (DM). Black colored stool is an alarming feature as it suggest bleeding from the gastrointestinal tract. Since he is suffering from heptitis C, he may have developed cirrhosis. So I will suggest you to take him to Gastroenterologist who will advise for some blood tests and endoscopy examination.
I hope I have answered your query and this will help you. If you have any further query I will be happy to answer that too. Remain in touch and get-well soon.
I find this answer helpful
You found this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer.
For a more detailed, immediate answer, try our premium service [Sample answer]